# SDR CA020110003

- Difficulty date: December 23, 2001
- Submitted: February 28, 2002
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 29,531 hours, 7 cycles
- Engine: Cfmint CFM565A1
- System (JASC): 2420 · AC Generation System
- Part: Idg
- Condition: Overheated
- Location: Idg
- Component: Idg, Hamstd
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

(CAN) @1 IDG OIL PRESSURE AND OVERHEAT ON ON DESCENT TO YVR. TEMPERATURE GRADUALLY RISING (PULSATING GREEN) ECAM ACTION CARRIED OUT. IDG DISCONNECTED PRIOR LANDING.IDG FOUND OVERSERVICED. MEL 24-20-01 APPLIED. OIL STILL FLUCTUATING.IDG REPLACED AS PER AMM 24-21-51.
